# SDR SWAA2012071805951

- Difficulty date: July 10, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 15,118 hours, 8,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS COVER CRACKED AT ROW 11.  REMOVED AND REPLACED COVER PER MM.
